# SDR DXTA2011050404574

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N855QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258355
- Aircraft time: 9,457 hours, 6,761 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBED TO FL230 TO PERFORM CHECK FLIGHT FOR LT ENGINE CHANGE. CYCLED THROTTLES SEVERAL TIMES FROM MCT TO IDLE.  PILOTS NOTICED A HOT METAL/RAW BLEED AIR ODOR AND ELECTED TO DISCONTINUE.  PERFORMED GROUND ENGINE RUNS , ADDITIONALLY RAN ENGINES AT CRUISE POWER FOR 1 HOUR, ALTERNATED MAV'S ON AND OFF INDIVIDUALLY AND OPERATED SIMULTANIOUSLY, MAINTAINED TEMP CONTROL SETTING AS DESCRIBED IN DISCREPANCY FOR APPROX 30 MINUTES, INDIVIDUALLY ACTUATED EACH MAV WITH FULL HEAT SELECTED. OPERATED CABIN FANS AND SWITCHED AIRFLOW BETWEEN CABIN AND FLIGHT DECK REPEATEDLY. FACTORY OBSERVATION PROVIDED NO INDICATION OF DEFECT.  ACFT OPERATED IAW AMM 71-00-00.
